# SDR TRAX200700809

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 11,400 hours, 7,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR STUCK IN CLOSED POSSITION.  PRESSURE FLAP WILL OPEN BUT DOOR WILL NOT OPEN FROM INSIDE CABIN OR OUTSIDE CABIN.
